# SDR CALA2024081302203

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 70,660 hours, 24,794 cycles
- System (JASC): 2700 · Flight Control System
- Part: Probe
- Condition: Obstructed
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FEEL DIFF PRESS LIGHT LIGHT ON FEEL DIFF PRESS LIGHT BURNED OUT AS WELL RELAMPED ELEV FEEL LIGHT. OPS CHKS NORMAL. FOUND BLOCKAGE IN RT ELEV PROBE. CLEARED BLOCKAGE AND PERFORMED LEAK CHK PER AMM 27-31-37. READINGS NORMAL, INDICATIONS NORMAL. NO LKS NOTED.
